# SDR REXA201100106

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 13,671 hours, 11,277 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE UPPER SURFACE OF THE RIGHT WING INBOARD GROUND SPOILER (P/N 601R10822-2).  THE DENT MEASURES 1.0 X 0.875 X 0.011 DEEP; IT IS 9.5 FROM THE OUTBOARD EDGE AND 4.5 FROM THE TRAILING EDGE.  REPAIRED IAW STS ENGINEERING EA 09-2011-037.
